# SDR SWAA2023071059079

- Difficulty date: June 14, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2023-378927<[01] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM: 51-10-02 ITEM 9 AND 51-40-02.;[02] CORRECTED STEP 1 REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM: 51-10-02 ITEM 9 AND 51-40-02; SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM: 51-10-02 ITEM 9 AND 51-40-02; RII. SEE INDIVIDUAL SIGN OFF BELOW
